Užduočių lapas tema Vidaus ligų ir chirurginė slauga: nervų, endokrininė ir inkstų sistemos su atsakymais
Nemokamas spausdinamas užduočių lapas tema Vidaus ligų ir chirurginė slauga: nervų, endokrininė ir inkstų sistemos: 8 uždavinių nuo lengvų iki egzamino lygio, su atsakymais. Atsispausdinkite arba išsaugokite kaip PDF.
Mokytojams: galima nemokamai spausdinti, kopijuoti ir naudoti per pamokas. Kiekvienas naujas lapas turi naujas reikšmes ir savo atsakymų raktą. Būsime dėkingi už nuorodą į ExamProblems jūsų kurso puslapyje.
Vardas: ____________________ Data: ____________
1.Lengvas
What is the most common cause of dementia?
AHuntington's disease
BAlzheimer's disease
CMultiple sclerosis
DParkinson's disease
2.Lengvas
Why is dexamethasone often given to patients with a brain tumour?
ATo reduce swelling around the tumour
BTo kill the tumour cells directly
CTo prevent infection after a biopsy
DTo raise the blood pressure
3.Lengvas
Which finding is a common reason for urgent dialysis?
AHyperkalaemia that does not respond to treatment
BA single episode of itching
CA haemoglobin of 105 g/L (10,5 g/dL) with mild tiredness
DA mildly raised creatinine with no symptoms
4.Vidutinis
Which complication is a particular risk in nephrotic syndrome?
ABleeding from low platelets
BLow cholesterol
CHypoglycaemia
DVenous thrombosis
5.Vidutinis
Kuri hemodializės komplikacija sukelia galvos skausmą, pykinimą, nerimą ir kartais traukulius, ypač per pirmąsias procedūras?
ABakterinis peritonitas
BVeninė oro embolija per linijas
CDializės disekvilibriumo sindromas
DDializato hipoglikemija
6.Vidutinis
For which patient would the nurse question an order for pioglitazone?
AA patient with an allergy to latex
BA patient with asthma
CA patient with heart failure
DA patient with hypothyroidism
7.Sunkus
A patient had rapid-acting insulin before lunch, then vomited the meal 15 minutes later. What should the nurse do?
AGive the evening long-acting insulin early to balance it
BIgnore it, because vomiting raises blood glucose
CMonitor glucose closely and tell the prescriber about the hypo risk
DGive another insulin dose because the meal was lost
8.Sunkus
A patient received IV insulin and glucose for hyperkalaemia an hour ago. What must the nurse monitor over the next few hours?
ACapillary glucose, for hypoglycaemia
BUrine colour, for blood in the urine
CSkin, for a drug rash
DPupils, for raised intracranial pressure
Atsakymai
1. B · Alzheimer's disease
2. A · To reduce swelling around the tumour
3. A · Hyperkalaemia that does not respond to treatment
4. D · Venous thrombosis
5. C · Dializės disekvilibriumo sindromas
6. C · A patient with heart failure
7. C · Monitor glucose closely and tell the prescriber about the hypo risk
8. A · Capillary glucose, for hypoglycaemia
Išsamūs sprendimai žingsnis po žingsnio: praktikuokite šią temą svetainėje examproblems.com.